Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 25, NWS Corpus Christi, TX

November 26, 20119 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Nov 26, 2011, 4:24 AM CST for 9 counties in Texas. It took effect at Nov 26, 2011, 12:00 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 4:24 AM CST (10:24 UTC)
In effect from
Nov 26, 2011, 12:00 PM CST
Expired
Nov 26, 2011, 11:10 PM CST
In force
11 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Calhoun County, TX, Duval County, TX, Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 24 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2011-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2011-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WWUS74 KCRP 261024
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
424 AM CST SAT NOV 26 2011

...INCREASINGLY WINDY BEHIND A COLD FRONT LATER TODAY AND 
   BECOMING COLDER SUNDAY NIGHT...

.A STRONG COLD FRONT WILL MOVE INTO SOUTH TEXAS LATER TODAY.
WINDS WILL INCREASE THROUGH THE AFTERNOON AND CONTINUE INTO
THE EVENING FOR PORTIONS OF SOUTH TEXAS. MUCH COLDER TEMPERATURES
ARE EXPECTED FOR SOUTH TEXAS TONIGHT BUT READINGS ARE EXPECTED TO
REMAIN ABOVE FREEZING. HIGH PRESSURE WILL SETTLE INTO THE REGION
BY SUNDAY NIGHT ALLOWING WINDS TO DIMINISH. TEMPERATURES ARE
EXPECTED TO FALL BELOW FREEZING LATE SUNDAY NIGHT OVER THE INTERIOR
COASTAL PLAINS INTO THE NORTHERN BRUSH COUNTRY.


TXZ241>244-246-247-262200-
/O.NEW.KCRP.WI.Y.0025.111126T1800Z-111127T0200Z/
/O.NEW.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...REFUGIO...WOODSBORO...PORT LAVACA
424 AM CST SAT NOV 26 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CST THIS
EVENING...
...FREEZE WATCH IN EFFECT LATE SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS
EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH
IS IN EFFECT LATE SUNDAY NIGHT. 

* TIMING...WINDS WILL INCREASE AROUND NOON TODAY THROUGH THIS
  EVENING.

* WINDS...NORTH WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO
  AROUND 40 MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS.

* TEMPERATURE...TEMPERATURES WILL DIP TO BELOW FREEZING FOR 2 TO 4
  HOURS DURING THE PERIOD 2 AM AND 6 AM SUNDAY NIGHT. TEMPERATURES
  WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA
  LATE SUNDAY NIGHT...ESPECIALLY IN RURAL AND LOW LYING AREAS.
  MORE URBAN AREAS AND IMMEDIATE COASTLINE WILL SEE WARMER
  TEMPERATURES.

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TXZ239-240-245-262200-
/O.NEW.KCRP.WI.Y.0025.111126T1800Z-111127T0200Z/
WEBB-DUVAL-ARANSAS-
INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...
SAN DIEGO...ROCKPORT
424 AM CST SAT NOV 26 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS
EVENING. 

* TIMING...WINDS WILL INCREASE AROUND NOON TODAY THROUGH THIS
  EVENING.

* WINDS...NORTH WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO
  AROUND 40 MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$

TXZ229>234-262200-
/O.NEW.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA
424 AM CST SAT NOV 26 2011

...FREEZE WATCH IN EFFECT LATE SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT LATE SUNDAY NIGHT. 

* TEMPERATURE...TEMPERATURES WILL DIP TO BELOW FREEZING FOR 2 TO 6 HOURS
  DURING THE PERIOD MIDNIGHT AND 6 AM SUNDAY NIGHT. TEMPERATURES
  WILL DROP TO BETWEEN 27 AND 31 DEGREES ACROSS THE NORTHERN
  COASTAL BEND AND VICTORIA CROSSROADS LATE SUNDAY NIGHT...AND 25
  TO 30 DEGREES OVER THE NORTHERN BRUSH COUNTRY.

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TE/TMT
3 follow-up statements
336 
WWUS74 KCRP 262038
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
238 PM CST SAT NOV 26 2011

...GUSTY WINDS CONTINUE THIS EVENING. TEMPERATURES BECOMING COLDER
SUNDAY NIGHT...

.A STRONG COLD FRONT THAT HAS PUSHED THROUGH SOUTH TEXAS WILL
LEAD TO GUSTY WINDS THE REMAINDER OF THIS AFTERNOON AND EARLY
EVENING. WINDS GUSTING TO 40 MPH ARE POSSIBLE. MUCH COLDER
TEMPERATURES ARE EXPECTED FOR SOUTH TEXAS TONIGHT BUT READINGS ARE
EXPECTED TO REMAIN ABOVE FREEZING. HIGH PRESSURE WILL SETTLE INTO
THE REGION BY SUNDAY NIGHT ALLOWING WINDS TO DIMINISH.
TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE SUNDAY NIGHT
OVER THE INTERIOR COASTAL PLAINS INTO THE NORTHERN BRUSH COUNTRY.

TXZ241>244-246-247-270445-
/O.CON.KCRP.WI.Y.0025.000000T0000Z-111127T0200Z/
/O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...REFUGIO...WOODSBORO...PORT LAVACA
238 PM CST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT...

* TIMING...WINDS WILL CONTINUE GUSTY THROUGH EARLY EVENING. BELOW
  FREEZING TEMPERATURES POSSIBLE SUNDAY NIGHT. 

* WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. 

* TEMPERATURE...TEMPERATURES WILL DIP TO BELOW FREEZING FOR 2 TO 
  4 HOURS DURING THE PERIOD 3 AM AND 7 AM SUNDAY NIGHT. 
  TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE 
  WATCH AREA LATE SUNDAY NIGHT...ESPECIALLY IN RURAL AND LOW 
  LYING AREAS. MORE URBAN AREAS AND IMMEDIATE COASTLINE WILL SEE 
  WARMER TEMPERATURES. 

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TXZ239-240-245-270200-
/O.CON.KCRP.WI.Y.0025.000000T0000Z-111127T0200Z/
WEBB-DUVAL-ARANSAS-
INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...
SAN DIEGO...ROCKPORT
238 PM CST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...WINDS WILL CONTINUE GUSTY THROUGH THE EVENING.

* WINDS...NORTH WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 
  AROUND 40 MPH. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$

TXZ229>234-270445-
/O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA
238 PM CST SAT NOV 26 2011

...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT...

* TEMPERATURE...TEMPERATURES WILL DIP TO BELOW FREEZING FOR 2 TO 
  4 HOURS DURING THE PERIOD 3 AM AND 7 AM SUNDAY NIGHT. 
  TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE 
  WATCH AREA LATE SUNDAY NIGHT...ESPECIALLY IN RURAL AND LOW 
  LYING AREAS. MORE URBAN AREAS AND IMMEDIATE COASTLINE WILL SEE 
  WARMER TEMPERATURES. 

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

PZ
844 
WWUS74 KCRP 270145
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
745 PM CST SAT NOV 26 2011

...STRONG AND GUSTY NORTH WINDS CONTINUE LATE THIS EVENING...
...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING...

.A STRONG COLD FRONT THAT PUSHED THROUGH SOUTH TEXAS WILL LEAD TO
GUSTY WINDS THROUGH LATE EVENING. WIND GUSTS IN EXCESS OF 40 MPH
ARE POSSIBLE. MUCH COLDER TEMPERATURES ARE EXPECTED FOR SOUTH
TEXAS TONIGHT BUT READINGS ARE EXPECTED TO REMAIN ABOVE FREEZING.
HIGH PRESSURE WILL SETTLE INTO THE REGION BY SUNDAY NIGHT ALLOWING
WINDS TO DIMINISH. TEMPERATURES ARE EXPECTED TO FALL BELOW
FREEZING EARLY MONDAY MORNING OVER THE INTERIOR COASTAL PLAINS
INTO THE NORTHERN BRUSH COUNTRY.

TXZ241>244-246-247-270600-
/O.EXT.KCRP.WI.Y.0025.000000T0000Z-111127T0600Z/
/O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...REFUGIO...WOODSBORO...PORT LAVACA
745 PM CST SAT NOV 26 2011

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT...

* TIMING...STRONG NORTHERLY WINDS THROUGH LATE EVENING. BELOW
  FREEZING TEMPERATURES POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING.

* WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. 

* TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4
  HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL
  DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY
  MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. URBAN
  AREAS AND LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL SEE
  WARMER TEMPERATURES.

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TXZ239-240-245-270600-
/O.EXT.KCRP.WI.Y.0025.000000T0000Z-111127T0600Z/
WEBB-DUVAL-ARANSAS-
INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...
SAN DIEGO...ROCKPORT
745 PM CST SAT NOV 26 2011

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* TIMING...STRONG NORTHERLY WINDS THROUGH LATE EVENING.

* WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... 
  ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH 
  AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE 
  OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$

TXZ229>234-270600-
/O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA
745 PM CST SAT NOV 26 2011

...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT...

* TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4
  HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL
  DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY
  MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS.

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

RG
171 
WWUS74 KCRP 270510
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1110 PM CST SAT NOV 26 2011

...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING...

.HIGH PRESSURE WILL SETTLE INTO THE REGION BY SUNDAY NIGHT
ALLOWING WINDS TO DIMINISH. THIS WILL ALLOW TEMPERATURES TO FALL
BELOW FREEZING EARLY MONDAY MORNING OVER THE INTERIOR COASTAL
PLAINS INTO THE NORTHERN BRUSH COUNTRY. 

TXZ241>244-246-247-271300-
/O.CAN.KCRP.WI.Y.0025.000000T0000Z-111127T0600Z/
/O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...REFUGIO...WOODSBORO...PORT LAVACA
1110 PM CST SAT NOV 26 2011

...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
WIND ADVISORY. 

* WINDS...NORTHERLY WINDS WILL CONTINUE TO DIMINISH THROUGH THE
  OVERNIGHT HOURS.

* TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 
  HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL 
  DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY 
  MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. 
  URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL 
  SEE WARMER TEMPERATURES. 

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TXZ239-240-245-270615-
/O.CAN.KCRP.WI.Y.0025.000000T0000Z-111127T0600Z/
WEBB-DUVAL-ARANSAS-
INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...
SAN DIEGO...ROCKPORT
1110 PM CST SAT NOV 26 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
WIND ADVISORY. 

NORTHERLY WINDS WILL CONTINUE TO DIMINISH THROUGH THE OVERNIGHT
HOURS.

$$

TXZ229>234-271300-
/O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA
1110 PM CST SAT NOV 26 2011

...FREEZE WATCH REMAINS IN EFFECT LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

* TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 
  HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL 
  DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY 
  MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. 

* IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

RG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 25, 11:44 PM CST, 4 hours 40 minutes earlier.

Area forecast discussion, Nov 25, 11:44 PM CST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1144 PM CST FRI NOV 25 2011

.DISCUSSION...UPDATED FOR 06Z AVIATION SECTION BELOW.

&&

.AVIATION...CLOUDS WILL CONTINUE TO INCREASE DURING THE NEXT
SEVERAL HOURS AND LOWER BETWEEN 06Z-09Z TO MVFR LEVELS AREA WIDE.
IN ADDITION...ISOLATED LIGHT SHOWERS WILL BE POSSIBLE AHEAD OF AN
APPROACHING UPPER LEVEL SYSTEM...THUS WILL CONTINUE TO MENTION
VCSH. SCATTERED SHOWERS WILL THEN BE POSSIBLE BETWEEN 12Z-16Z ALONG
AND AHEAD OF THE COLD FRONT. THE COLD FRONT WILL PUSH THROUGH KLRD
AROUND 15Z AND REACH A KALI-KVCT LINE BY 17Z...AND OFF THE COAST
AROUND 19Z. WINDS WILL SHIFT WITH THE FRONTAL PASSAGE AND INCREASE
THROUGH THE AFTERNOON WITH GUSTS OF 25-30KTS BY THE EVENING HOURS
AS COLDER AIR SETTLES INTO THE REGION. EXPECT VFR CONDITIONS TO
DEVELOP REGION WIDE BY 21Z WITH GUSTY NORTHERLY WINDS LASTING
THROUGH THE EVENING.

&&

.PREV DISCUSSION... /ISSUED 946 PM CST FRI NOV 25 2011/

DISCUSSION...UPDATED FORECAST PACKAGE TO REFLECT CURRENT TRENDS.
WARMED OVERNIGHT LOWS A FEW DEGREES OVER THE WEST AND NORTHWEST AS
CLOUD COVER CONTINUES TO INCREASE AHEAD OF THE APPROACHING UPPER
LEVEL SYSTEM. FORECAST OF THE COLD FRONT LOOKS ON TRACK TO SWEEP
ACROSS THE REGION BETWEEN 6 AM CST AND NOON CST SATURDAY. DO
EXPECT A LINE OF SHOWERS WITH ISOLATED THUNDERSTORMS ALONG AND
JUST AHEAD OF THE COLD FRONT...ALREADY ONGOING OVER WEST CENTRAL
TEXAS AT THIS HOUR. PWAT VALUES CONTINUE TO INCREASE ACROSS THE
REGION ACCORDING TO THE 00Z KCRP RAOB AND GOES SOUNDER.
THUS...EXPECT THIS ACTIVITY TO CONTINUE MOVING EASTWARD OVERNIGHT.
WINDS WILL MIX DOWN TOMORROW AFTERNOON AND BECOME GUSTY IN WAKE OF
THE FRONTAL PASSAGE. A WIND ADVISORY MAY BE NEEDED ACROSS AT LEAST
THE SOUTHERN COASTAL BEND FOR TOMORROW AFTERNOON AND EARLY
EVENING. STRONG TO VERY STRONG OFFSHORE WINDS WILL ALSO IMPACT THE
COASTAL WATERS BY SATURDAY EVENING...THUS A GALE WATCH REMAINS IN
EFFECT. IN ADDITION...BREEZY TO WINDY CONDITIONS AND VERY LOW
RELATIVE HUMIDITY VALUES SUNDAY AFTERNOON WILL LEAD TO AN ELEVATED
TO CRITICAL WILDFIRE THREAT...THUS A FIRE WEATHER WATCH CONTINUES.
PLEASE CHECK OUR FIRE WEATHER AND MARINE PRODUCTS FOR THE LATEST
ON THESE LIKELY HAZARDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    67  77  44  63  33  /  30  50  10   0   0
VICTORIA          64  75  37  61  32  /  40  60  10   0   0
LAREDO            65  76  40  64  37  /  30  30  10   0   0
ALICE             65  77  41  63  33  /  30  40  10   0   0
ROCKPORT          69  76  45  61  39  /  30  60  10   0   0
COTULLA           65  71  35  63  30  /  50  30  10   0   0
KINGSVILLE        65  77  43  63  32  /  30  50  10   0   0
NAVY CORPUS       70  78  49  62  40  /  30  50  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
     MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
     WEBB.

GM...GALE WATCH FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

RG/82...AVIATION/UPDATE
Hazardous weather outlook, Nov 25, 5:47 AM CST, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
547 AM CST FRI NOV 25 2011

TXZ229>234-239>247-261200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
547 AM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY ALONG AND AHEAD OF A
STRONG COLD FRONT. AT THIS TIME...ORGANIZED SEVERE WEATHER IS NOT
EXPECTED. ELEVATED FIRE DANGER THREAT WILL EXIST OVER THE COASTAL
PLAINS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-261200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
547 AM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL MOVE THROUGH THE AREA SATURDAY AFTERNOON AND
EVENING AS A COLD FRONT SURGES SOUTH. A GALE WATCH IS IN EFFECT
FOR THE GULF WATERS SATURDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED FOR THE BAYS SATURDAY NIGHT WITH GUSTS TO GALE FORCE.
WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS SUNDAY BEFORE
DIMINISHING SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 4:15 AM CSTGale WarningCRP32 hr
Nov 26, 4:15 AM CSTSmall Craft AdvisoryCRP43 hr
Nov 26, 4:24 AM CSTFreeze WatchCRPBee, Calhoun, Goliad, Jim Wells, Kleberg, La Salle and 6 more35 hr
Nov 26, 2:30 PM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more28 hr

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.